Beiträge zur Theorie der Lame'schen Functionen.


Mathematische Annalen (1889)

  • Volume: 33, page 180-196
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Heun. "Beiträge zur Theorie der Lame'schen Functionen.." Mathematische Annalen 33 (1889): 180-196. <>.

author = {Heun},
journal = {Mathematische Annalen},
language = {ger},
pages = {180-196},
title = {Beiträge zur Theorie der Lame'schen Functionen.},
url = {},
volume = {33},
year = {1889},

AU - Heun
TI - Beiträge zur Theorie der Lame'schen Functionen.
JO - Mathematische Annalen
PY - 1889
VL - 33
SP - 180
EP - 196
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.